# SDR EISA20010020

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: FABRICATED
- Condition: Cracked
- Location: L/E Flap
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND ANGLE CRACKED IN LEFT WING LEADING EDGE OF NR 3 KRUEGER FLAP.  REMOVED ANGLE, FABRICATED AND INSTALLED REPAIR ANGLE, ALODINED AND PRIMED IAW SRM 51-40-3 FIG 1, 51-30-2.
